# SDR F3LA2023000500153

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N350FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08857
- Aircraft time: 14,134 hours, 6,301 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Fitting
- Part number: D2902083000000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP318523 AIRCRAFT TAKEN OUT OF SERVICE FLIGHT #503. HYD G RSVR LO LVL. CORRECTIVE ACTION: REMOVED AND REPLACED GREEN HYDRAULIC ELBOW REFERENCE AMM 29-11-49-00-813-A AND AMM 29-11-49-400-813-A T/W F9T10236C CAL DATE 10/03/23 OPS CHECK GOOD. /END/
